MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4.75 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 4.75 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222584
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during a rotator cuff repair procedure on (b)(6) 2020, it was observed that the sutures of the 4.75 healix advance knotless peek device did not come through while pulling them.Another like device was used to complete the procedure without delay.There were no patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information received, it was reported that during a rotator cuff repair that the sutures of the 4.75 healix advance knotless peek did not come through while pulling them.The device was received and evaluated.Upon visual inspection, it was identified that the threader tab was damaged due to it was bent and the threaded wire was not attached through the distal part of the anchor.The cleats of the ring and the anchor were in good condition; also, the suture card was still in place.Since the condition of the device received, this complaint can be confirmed.A manufacturing record evaluation was performed for the finished device lot number: l918907, and no nonconformances were identified.Further, a review into the mitek complaints system revealed no other complaints for this lot of 300 devices that were released to distribution.No additional information regarding the technique used during the procedure was provided to determine the causes contributed to this event.We cannot discern a specific root cause.It is possible that the threaded wire was damaged when it was reloaded and pushing the wire under a high tension.As per ifu- 116000 it is necessary to keep the sutures at equivalent lengths after passing/ trying.When pull the threader tab, which is attached to the wire until all sutures have been pulled through the anchor, driver collar and out of the slot in the driver.To reload the threader tab, slide the driver collar to the distal end of the slot in the driver push the wire kite through the driver collar, into the slot of the driver.Feed the wire kite until it appears through the distal tip of the anchor.It is important to holding sutures under slight tension.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitkek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
4.75 HEALIX ADVANCE KNTLS PEEK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11087634
Report Number1221934-2020-04106
Device Sequence Number3561488
Product Code MBI
UDI-Device Identifier10886705030330
UDI-Public10886705030330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number222584
Device Catalogue Number222584
Device Lot NumberL918907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer01/25/2021
02/01/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/26/2021
02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1